# SDR 9519319913

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE SLAT DISAGREEMENT LIGHT ILLUMINATED AFTER EXTENDING SLATS AND THE AIRCRAFT EXPERIENCED A SLIGHT ROLL.  RECYCLED SLATS AND THE LIGHT ILLUMINATED AGAIN, BUT EXTINGUISHED SHORTLY AFTER SLATS WERE EXTENDED.  INSPECTED, OPERATIONALLY CHECKED SLAT SYSTEM AND OPERATIONAL CHECK GOOD.
